Home > Research > Publications & Outputs > Fuzzy optimal control
View graph of relations

Fuzzy optimal control

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>27/04/1992
<mark>Journal</mark>Fuzzy Sets and Systems
Issue number2
Number of pages6
Pages (from-to)151-156
<mark>Original language</mark>English


The problem of fuzzy optimal control of nonlinear systems is formulated and solved on the basis of fuzzy mathematical programming. The fuzzy optimal control problem is extended to the case of multicriteria optimal control. A particular case of fuzzy optimal control with fuzzy objective function and crisp transversality conditions is also considered.

Bibliographic note

My very first journal paper written back in 1990 when I was a first year PhD student. The final, definitive version of this article has been published in the Journal, Fuzzy Sets and Systems 47 (2), 1992, © ELSEVIER.